In the last few days patches of skin on my legs have become numb and tingly. It happens on both legs, but only lasts a few seconds. This could happen 10-20 times a day. Like a patch of skin on my left leg will become all tingly, feels a bit like goosebumps, that kind of sensatoin, but it disappears within a few seconds. Any ideas? Other info: I went to my doctor about being achey, my muscles ache upon exertion, like I used to be able to run for 45 minutes, but I can't do it any more because my muscles become achey very very quickly. It also hurts to stretch, but they do not hurt to touch. I'm also having a pelvic ultrasound for possible ovarian cyst/endometriosis, my GP thought I have a cyst as my ovary was hard to feel and I have the symptoms of endo/ovarian cyst.
How are you?
The reason for the tingly numb patches can be peripheral neuropathy. Diabetes and B12 deficiency are common causes for peripheral neuropathy.
Please discuss these possibilities with your GP.
The main symptoms of ovarian cyst are pain and heaviness in the lower abdomen, irregularities of the menstrual cycle and nausea, vomiting and fatigue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.